# SDR ABXA20120310314

- Difficulty date: March 10, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 72,004 hours, 16,262 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 313T138028
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON PNL 447 ELX ACCESS CUTOUT LWR FWD "U" CHANNEL CRACKED.  REMOVED AND REPLACED BEAM UNDER NR 2 PYLON PANEL 447ELX IAW B767 SRM 51-40-02, ACFT WAS GROUNDED.
